Volume 8, Issue 2 (10-2013)                   IJMSI 2013, 8(2): 85-100 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Doagooei A R, Mohebi H. Sum Formula for Maximal Abstract Monotonicity and Abstract Rockafellar’s Surjectivity Theorem. IJMSI. 2013; 8 (2) :85-100
URL: http://ijmsi.ir/article-1-507-en.html
Abstract:  

In this paper, we present an example in which the sum of two maximal abstract monotone operators is maximal. Also, we shall show that the necessary condition for Rockafellar’s surjectivity which was obtained in ([19], Theorem 4.3) can be sufficient.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb